MAUDE Adverse Event Report: ST PAUL DELTEC

ST PAUL DELTEC
Model Number 21-4071-24
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 07/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Reported an adverse event occurred with a smiths medical implantable ports|deltec port-a-cath ii ports.The facility reported on july 2nd july 2020 per thier words."the patient was hospitalized for chemotherapy.After use the ports infused, the patient felt pain and swelled around the infusion port.7-6 lines of angiography showed that at the horizontal of the cervical root about the c5 vertebral body, a small amount of contrast agent exuded in a filamentous form, and the contrast agent could be seen entering the superior vena cava.Consider cracks in the pipeline of the infusion port.Deep vein thrombosis around the lumen of the patient requires anticoagulation therapy.This event is risky.If it is not discovered and handled in time, it may cause serious injury.".

Brand Name
DELTEC
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11137341
Report Number3012307300-2021-00213
Device Sequence Number19400648
Product Code LJT
UDI-Device Identifier10610586017841
UDI-Public10610586017841
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K942024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2021
Device Model Number21-4071-24
Device Catalogue Number21-4071-24
Device Lot Number3349912
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR